# SDR MASA200700259

- Difficulty date: May 11, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 19,719 hours, 15,504 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 35002300003
- Part serial: 804A
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 16,027 hours, 12,332 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2701 PHX - ON TAXI INTO PHX, LAV SMOKE CAUTION ACCOMPANIED BY VISIBLE SMOKE IN THE COCKPIT AND CABIN.  MX REMOVED AND REPLACED RT PACK HIGH TEMP SW AND BYPASS CHECK VALVE.
